# SDR DALA13070025642

- Difficulty date: December 15, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED SEVERAL AREAS FROM BS 680 - 740, RBL 25.  REMOVED CORROSION IAW SRM 53-00-51, PG 104. ORIG.  REMOVED, OUT OF LIMITS.  R & R SEAT TRACK SUPPORT.
